RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 86–102 (Mi umn4356)  

This article is cited in 3 scientific papers (total in 3 papers)

On moduli of Kleinian groups

L. Bers


Full text: PDF file (1104 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 88–102

Bibliographic databases:

UDC: 517.5+513.8
MSC: 30F40, 30F35, 20H10, 54B15
Received: 05.10.1973

Citation: L. Bers, “On moduli of Kleinian groups”, Uspekhi Mat. Nauk, 29:2(176) (1974), 86–102; Russian Math. Surveys, 29:2 (1974), 88–102

Citation in format AMSBIB
\Bibitem{Ber74}
\by L.~Bers
\paper On moduli of Kleinian groups
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 86--102
\mathnet{http://mi.mathnet.ru/umn4356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422691}
\zmath{https://zbmath.org/?q=an:0301.30017|0304.30013}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 88--102
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003848}


Linking options:
  • http://mi.mathnet.ru/eng/umn4356
  • http://mi.mathnet.ru/eng/umn/v29/i2/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Solynin, M. Vuorinen, “Estimates for the hyperbolic metric of the punctured plane and applications”, Isr J Math, 124:1 (2001), 29  crossref  mathscinet  zmath  isi  elib
    2. Artur Avila, Mikhail Lyubich, Welington de Melo, “Regular or stochastic dynamics in real analytic families of unimodal maps”, Invent math, 154:3 (2003), 451  crossref  mathscinet  zmath  isi
    3. Marc Lackenby, J.S.. Purcell, “Geodesics and Compression Bodies”, Experimental Mathematics, 23:2 (2014), 218  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:181
    Full text:85
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019